Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 48, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 25, 2008, 5:55 AM CDT for Macon County, Randolph County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 5:55 AM CDT (10:55 UTC)
- Expired
- Jul 25, 2008, 10:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 178 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:00 AM CDT | HEAVY RAIN 6.65 | 3 N Moberly, MO | 24 HOUR TOTAL ENDING 7 AM. MEASURED BY COCORAHS OBSERVER. |
| Jul 25, 7:00 AM CDT | HEAVY RAIN 7.1 | 3 W Macon, MO | 24 HOUR TOTAL ENDING AT 7 AM. MEASURED BY DCP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.9 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 251057
FFWEAX
MOC121-175-251500-
/O.NEW.KEAX.FF.W.0048.080725T1055Z-080725T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MACON COUNTY IN NORTH CENTRAL MISSOURI
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 1000 AM CDT
* AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF AN INCH TO AN INCH
AND A HALF WILL BE OCCURRING THROUGH 9 AM. THIS ADDITIONAL RAIN
WILL CONTINUE TO CAUSE WATER TO QUICKLY RISE ON ROADS AND IN
STREAMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...MACON...MOBERLY...BEVIER...CAIRO...CALLAO AND CLARK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 4004 9257 3995 9256 3980 9243 3972 9228
3925 9233 3937 9259 3963 9271 3968 9269
3970 9274 3981 9280 4003 9285
$$
PC1 follow-up statement
000
WGUS73 KEAX 251236
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 AM CDT FRI JUL 25 2008
MOC121-175-251500-
/O.CON.KEAX.FF.W.0048.000000T0000Z-080725T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-MACON MO-
729 AM CDT FRI JUL 25 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MACON AND RANDOLPH
COUNTIES UNTIL 1000 AM CDT...
AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A
HALF PER HOUR WERE FALLING ACROSS AREAS SOUTH OF MACON...INTO THE
MOBERLY AREA. THIS HEAVIER RAIN WILL BE MOVING OUT OF THE REGION BY
830 AM...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE
POSSIBLE THROUGH AT LEAST 9 AM.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...HUNTSVILLE...MACON...MOBERLY...BEVIER...CAIRO...CALLAO AND
CLARK.
SOME ROADS CLOSED IN THE AREA INCLUDE ROUTE D D...ROUTE P P AND
BUSINESS 36 EAST OF MACON. U S 24 WEST OF RANDOLPH SPRINGS IS ALSO
CLOSED.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 4004 9257 3995 9256 3980 9243 3972 9228
3925 9233 3937 9259 3963 9271 3968 9269
3970 9274 3981 9280 4003 9285
$$
PCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 4:59 AM CDT, 56 minutes earlier.
Area forecast discussion, Jul 25, 4:59 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CDT FRI JUL 25 2008
.DISCUSSION...
ONE WORD FOR THIS FORECAST...WET UNSEASONABLE NORTHWEST FLOW
CONTINUES TO PREVAIL ACROSS THE PLAINS AS A BROAD RIDGE ACROSS THE
BASE OF THE CONUS AND A PERSISTENT GREAT LAKES TROUGH FIGHT FOR
DOMINANCE. OVERNIGHT HOURS SAW BANDED CONVECTION STACK UP ACROSS
NORTHERN MISSOURI AS A 30 TO 40 KNOT SOUTHWEST LOW LEVEL JET FED
MOISTURE UP A STEEPLY INCLINED ISENTROPIC SURFACE. CONVECTION ACROSS
NORTHEAST MISSOURI REALLY WENT TO TOWN...DUMPING OVER 5.6 INCHES OF
RAIN ON KIRKSVILLE BETWEEN 7 PM THURSDAY AND 3 AM FRIDAY (7.3 INCHES
IN 24 HOURS AT 1 AM FRIDAY).
LEANED ON THE NAM-WRF MODEL FOR THIS MORNINGS FORECAST AS IT HAS
BEEN DOING BETTER OVER THE PAST COUPLE OF DAY WITH RESPECT TO THE
FRONTS POSITION AND CONVECTION AS COMPARED TO THE GFS IN THE
VICINITY OF MY CWA. NAM-WRF ALSO HAS THE ECMWF SOLUTION AND LOCALLY
RUN WRF ON ITS SIDE OVER THE NEXT 24 HOURS. THIS ALL SPEAKS TO A THE
WARM FRONT LIFTING/REDEVELOPING ACROSS NORTHERN MISSOURI IN THE
VICINITY OF...OR JUST NORTH OF... HIGHWAY 36. IN THE EARLY TO MID
AFTERNOON HOURS A SHORTWAVE...CURRENTLY MOVING THROUGH WESTERN
NEBRASKA...IS PROGGED TO SWEEP THROUGH IOWA AND NORTHERN MISSOURI.
WITH THE WARM FRONT IN PLACE...AFTERNOON CAPE VALUES OF 3000+
J/KG...AND PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES EXPECTED TO
PREVAIL...MORE THUNDERSTORMS LOOK LIKE A DISTINCT POSSIBILITY.
FOCUSED HIGHEST POPS ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI
WHERE ISENTROPIC LIFT IS LOOKING BEST. NOTE THAT THIS IS THE AREA
THAT WAS INUNDATED WITH HEAVY RAIN OVERNIGHT.
FOR THE AFTERNOON HOURS...BESIDES HAVING A LOT OF MOISTURE TO WORK
WITH...NORTHERN MISSOURI WILL BE ON THE SOUTHERN PERIPHERY OF A
STRONG H5 JET. THIS WILL ALLOW 0-6KM SHEAR VALUES TO RANGE BETWEEN
30 AND 40 KNOTS THIS AFTERNOON. COUPLE THIS WITH STEEP MID-LEVEL
LAPSE RATES OF 7+ C/KM ABOVE THE LOWER LEVEL MOISTURE...AND THERE
WILL BE A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND INTO THE EVENING.
AS FOR THE FLASH FLOOD WATCH...SHAVED SEVERAL COUNTIES OFF THE WEST
EDGE OF THE WATCH WHEN IT WAS REISSUED THIS MORNING...BUT EXTENDED
IT IN TIME THROUGH 12Z SATURDAY FOR THOSE COUNTIES THAT REMAINED IN
IT. THE STEEP PRECIPITATION GRADIENT ACROSS NORTHERN AND CENTRAL
MISSOURI MEANS THAT OUR FLASH FLOOD GUIDANCE WILL VARY WIDELY ACROSS
THE FORECAST REGION TODAY. FOR EXAMPLE AREAS AROUND KIRKSVILLE COULD
FLOOD WITH LITTLE MORE THAN A SHOWER THIS AFTERNOON AND
TONIGHT...WHILE AREAS WEST OF THE GRAND RIVER COULD TAKE A COUPLE OF
INCHES OF RAIN BEFORE FLOODING WOULD BE A PROBLEM.
ADJUSTED CHANCE POPS IN THE FORECAST FOR SATURDAY NIGHT AND SUNDAY
AS ANOTHER PROMINENT SHORTWAVE DROPS INTO THE NORTHWEST FLOW.
OTHERWISE...INCREASED THE SW TO NE TEMPERATURE GRADIENT ACROSS THE
REGION DUE TO FRONTAL POSITION...PRECIPITATION...AND EXPECTED CLOUD
COVER.
CUTTER
&&
.AVIATION...
FOR THE 06Z TAFS...SCATTERED THUNDERSTORMS CONTINUE TO MOVE SOUTH
SOUTHEAST ALONG A BOUNDARY LEFT ACROSS THE KANSAS MISSOURI BORDER BY
CONVECTION FROM EARLIER IN THE EVENING. RADAR TRENDS INDICATE THAT
THESE STORMS ARE STRUGGLING TO EXIST IN THE CURRENT ENVIRONMENT
ACROSS THE BI-STATE AREA. GIVEN THE STORMS CURRENT TRAJECTORY...AND
THE RADAR TRENDS...HAVE OPTED TO ONLY GO WITH VCTS IN THE TERMINALS
THROUGH 15Z THIS MORNING. ADDED IN A WIND SHIFT AND CB CLOUD GROUP
FOR THE AFTERNOON HOURS AS THE NAM-WRF MODEL WANTS TO SHOVE A FRONT
SOUTH THROUGH THE TERMINALS ALONG WITH A LINE OF CONVECTION.
HOWEVER...GIVEN THE NEBULAS NATURE OF THIS WEATHER PATTERN THE
FRONTAL PASSAGE AND ASSOCIATED CONVECTION ARE FAR FROM A SURE
THING.
CUTTER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ003-MOZ005-MOZ006-
MOZ007-MOZ008-MOZ015-MOZ016-MOZ017-MOZ023-MOZ024-MOZ025-
MOZ032-MOZ033-MOZ040.
KS...NONE.Hazardous weather outlook, Jul 24, 5:54 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 PM CDT THU JUL 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 554 PM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP INTO THE EVENING HOURS OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND MOVE ACROSS PORTIONS OF EAST CENTRAL KANSAS AND WESTERN MISSOURI. STRONG INSTABILITY AND MODERATE SHEAR EXISTS IN THE VICINITY OF A SHARP WARM FRONT THAT HAS SET UP FROM NORTHEAST KANSAS...ACROSS THE KANSAS CITY METRO...AND INTO WEST CENTRAL MISSOURI. SEVERE STORMS WILL BE POSSIBLE THIS EVENING MAINLY ACROSS FAR EASTERN KANSAS AND NORTHWEST THROUGH WEST CENTRAL MISSOURI. THE MAIN THREATS WITH ANY STORM THAT MIGHT DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS THE POTENTIAL FOR ISOLATED TORNADOES CLOSER TO THE FRONTAL BOUNDARY...MAINLY SOUTHWEST OF A ST JOSEPH TO SEDALIA LINE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT ACROSS PORTIONS OF SOUTHERN NEBRASKA AND NORTHERN MISSOURI. THIS ACTIVITY IS THEN EXPECTED TO MOVE SOUTHEASTWARD ACROSS PORTIONS OF THE OUTLOOK AREA OVERNIGHT. THE STORMS COULD POSE AN ADDITIONAL HEAVY RAIN AND SUBSEQUENT FLOOD THREAT IF THEY TRACK ACROSS ALREADY SATURATED GROUND WITHIN NORTH CENTRAL MISSOURI. THERE IS ALSO THE THREAT OF DAMAGING WINDS AND LARGE HAIL WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A MARYVILLE...TO GALLATIN...TO CLINTON LINE. STOFLET
In the hours before
Special weather statement, Jul 25, 12:05 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1205 AM CDT FRI JUL 25 2008 MOZ025-033-250530- MACON-RANDOLPH- 1205 AM CDT FRI JUL 25 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN RANDOLPH AND SOUTHWESTERN MACON COUNTIES UNTIL 1230 AM CDT... AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALLAO...OR 10 MILES WEST OF MACON... MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CAIRO AND 9 MILES NORTH OF HUNTSVILLE BY 1230 AM CDT. THE TOWNS OF THOMAS HILL RES...EXCELLO AND JACKSONVILLE ARE ALSO IN THE PATH OF THIS STORM. 21
Local storm report, Jul 25, 1:33 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 7 NE UNIONVILLE 40.55N 92.91W
07/25/2008 PUTNAM MO LAW ENFORCEMENT
STATE ROUTE 129 CLOSED AT SHOAL CREEK
&&
21Local storm report, Jul 25, 2:17 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 4 ENE UNIONVILLE 40.50N 92.93W
07/25/2008 PUTNAM MO LAW ENFORCEMENT
STATE ROUTE Y CLOSED AT BLACKBIRD CREEK
&&
21Local storm report, Jul 25, 2:33 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD KIRKSVILLE 40.20N 92.58W
07/25/2008 ADAIR MO LAW ENFORCEMENT
2-3 FEET OF WATER COVER APPROXIMETELY 30 ROADS THROUGHOUT
THE CITY. MANY ROADS LEADING INTO THE CITY REMAIN
IMPASSIBLE. 10-15 WATER RESCUES PERFORMED ALREADY.
&&
21Local storm report, Jul 25, 2:51 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 2 ENE MACON 39.75N 92.44W
07/25/2008 MACON MO LAW ENFORCEMENT
BUSINESS 36 CLOSED NEAR SEWER AND BRUSH CREEK ON EAST
SIDE OF MACON.
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:56 PM CDT | Flash Flood Warning | EAX | Adair, Putnam | 6 hr |
| Jul 24, 10:38 PM CDT | Flash Flood Warning | EAX | Macon | 11 hr |
| Jul 24, 10:46 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 59 hr |
| Jul 24, 10:56 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Sullivan | 6 hr |
| Jul 24, 11:21 PM CDT | Areal Flood Advisory | EAX | Macon, Randolph | 6 hr |
| Jul 24, 11:33 PM CDT | Flash Flood Warning | EAX | Adair, Sullivan | 10 hr |
| Jul 25, 12:11 AM CDT | Flash Flood Warning | EAX | Macon, Randolph | 6 hr |
| Jul 25, 2:41 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jul 25, 3:57 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler | 6 hr |
| Jul 25, 7:36 AM CDT | River Flood Warning | EAX | Howard | 20 hr |
| Jul 25, 9:43 AM CDT | Flash Flood Warning | EAX | Adair, Macon, Putnam, Randolph, Schuyler, Sullivan | 6 hr |
| Jul 25, 2:53 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 8 days |
| Jul 25, 2:53 PM CDT | River Flood Warning | EAX | Buchanan | 67 hr |
| Jul 25, 3:17 PM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Gentry, Grundy, Harrison and 8 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.